Need help very confused on getting rid of symptoms Candida – hives, rashes

Home The Candida Forum Candida Questions Need help very confused on getting rid of symptoms Candida – hives, rashes

This topic contains 1 reply, has 2 voices, and was last updated by  raster 2 months, 2 weeks ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #177546

    dirtyweapons
    Participant
    Topics: 4
    Replies: 8

    Hi, I’m recently new & very thankful I found this forum.
    Has been a huge support to find like minded people going through the same fight. let me get to the point, I’ve been suffering from Candida for a year. Started with a strong dose of antibiotics for 2 months (for acne). Then BAM itchiness all over n scaly rashes, brain fog. Took supplements, pro biotics the whole 9 yard everything u have to do. The infection went down completely but not totally. I notice that I have started to get HIVES & rash like hives small dots that flare up then stop. This happens more when I take ACV btw. I have stopped every supplement but still get hives n rashes. Can someone pls advise what is going on, or what I can do ? Is this die off reaction? If so why has it been going on for months? Am I hypersensitive to Candida reactions? I need my life back, – Thanks

    #177561

    raster
    Participant
    Topics: 104
    Replies: 6838

    I would consult a naturopath because they could determine the cause. Zinc deficiencies and HCL (stomach acid) deficiencies can cause skin problems. So can improper liver function. So its really hard to say. You probably need a more holistic treatment to get better where you address everything at once.

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.